Discussions that mention singulair

Children's Health board


Yes, the albuterol can cause side affects the you are describing. I am an allergy and asthma nurse and I always tell parents that albuterol, weather given buy nebulization (a breathing machine) or by liquid can cause the child to be gittery, aggitated, restless, nervous, sleepless, and remember that medication doesn't affect everyone the same way. Your child may show side affects that another child her age wouldn't.
I hope you have talked to your childs doctor by now. there are other medications that can be tried. There is a new prescription medicine called singulair that is a chewable tablet that can be administered to children as young as 2 years of age. We have seen in our clinic, that it is a wonderful medication. you may want to ask your doctor about it.
Being a single parent can be difficult to say the least at times when everything is going ok. It can be extra stressful when a problem arises. I hope your child is better.